# SDR 95ZZZX6218

- Difficulty date: October 5, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N192AT
- Make and model: Lkheed 10113851
- Aircraft serial: 193C1057
- System (JASC): 3350 · Emergency Lighting
- Part: Eel Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MCO - EMERGENCY EXIT SIGN AND OVERHAUL EXIT LIGHT WILL NOT COME ON AT THE 3R PASSENGER EXIT DOOR.  REMOVED AND REPLACED EMERGENCY BATTERY PACK AT THE R3 DOOR.  OPS CHECK GOOD.
